Representation of Distributions with Compact Support.

R.D. Carmichael; W.W. Walker

Manuscripta mathematica (1973/74)

  • Volume: 11, page 305-338
  • ISSN: 0025-2611; 1432-1785/e

How to cite


Carmichael, R.D., and Walker, W.W.. "Representation of Distributions with Compact Support.." Manuscripta mathematica 11 (1973/74): 305-338. <>.

author = {Carmichael, R.D., Walker, W.W.},
journal = {Manuscripta mathematica},
pages = {305-338},
title = {Representation of Distributions with Compact Support.},
url = {},
volume = {11},
year = {1973/74},

AU - Carmichael, R.D.
AU - Walker, W.W.
TI - Representation of Distributions with Compact Support.
JO - Manuscripta mathematica
PY - 1973/74
VL - 11
SP - 305
EP - 338
UR -
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.